|Generic or Branded
Dec 30, 2008
I am HIV positive from the Philippines and my CD4 is 140+ and already on medication (tenofovir, lamivudine and efavirenz) all generic, during my first month I was on Stocrin (the branded efavirenz) and my white blood count went up, until I decided to take the generic efavirenz and my blood count went down, is there any effect or it doesnt matter if i take the generic or branded? By the way I am also on interferon (pegasys) for Hepatitis B.
Hope to hear from you soon.
| Response from Dr. Young
Hello and happy holidays to you,
There shouldn't be any significant differences between your branded and generic forms of efavirenz; at least with regard to your total WBC count. I'd wonder if the differences in your WBC count has something to do with the timing of your Pegasys dosing-- it wouldn't be surprising to me if one of the tests was performed shortly after a Peg dose that your WBC levels could have been influenced.
Best of health to you in the new year, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Transmission Blowjob From A Prostitute
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Burning Penis After Touching Anus Worried I Have HIV
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- Can You Drink After Chlamydia Medication?
- Can You Get Genital Herpes From A Cold Sore?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.